# SDR CA051223014

- Difficulty date: December 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SMOKE WAS DETECTED IN THE CABIN AIR ACCOMPANIED BY A REDUCTION IN ENGINE OIL PRESSURE.  THE AIRCRAFT DIVERTED FOR A UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL SYSTEM.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
